| Model Number |
BL5425V |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation completed.One 25ga vit cutter was returned in a plastic bag along with a bl5425v pack from lot vw0506.The expiration date on the label is 2019-04-06.The tip protector was not returned.The needle was bent.The port window was in the opened position.There was dried solution visible in the tubing.The back cap was aligned correctly with the vent hole in the side of the cutter body.The connectors were inspected and no defects were found.A functional test was performed using a stellaris pc system.The cutter had good clean cuts throughout the various cut rates and had good aspiration.The cause of the bent needle cannot be determined.The sterilization and lot history records were reviewed and found to be acceptable.
Event or Problem Description
The doctor reported the cutter was not cutting efficiently.They noted ¿stuttering¿ in the cutter.Additional information: they opened a new cutter to complete the surgery.There was no harm to the patient.